• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

going to make a survey on brain zaps.

E

Ella2be

Well-known member
Joined
Nov 8, 2011
Messages
574
Location
york
I have made a survey about zaps. IT is compleatly annonamous.
Please spread it arround if you know of any other groups that may be interested in filling it in.

http://www.surveymonkey.com/s/H9JF3JN
 
Last edited:
M

Marchhare

Well-known member
Founding Member
Joined
Mar 25, 2008
Messages
920
Location
SW
Have taken the survey. Really suffering badly at the moment since decreasing Venlafaxine. Its really bad on waking but last few days its been during the coupled with dizziness and nausea. Whatever psychiatric drugs I come off it always happens and go again when I start something new. Its as if my body needs some chemical in them!!
m
 
E

Ella2be

Well-known member
Joined
Nov 8, 2011
Messages
574
Location
york
It happend to me while on prozac, while off prozac and now while on duloxetine.
 
Top